Prostate Cancer Survivors

 

YANA - YOU ARE NOT ALONE NOW

PROSTATE CANCER SUPPORT SITE

 

 

Return to Website

This forum is for the discussion of anything to do with Prostate Cancer.
There are only four rules:

  • No fundraisers, no commercials (although it is OK to recommend choices of treatment or medical people based on your personal research; invitations to participate in third-party surveys are also acceptable, provided there is no compensation to YANA);
  • No harvesting e-mail addresses for Spam;
  • No insults or flaming - be polite and respectful at all times and understand that there may be a variety of points of view, all of which may have some validity;
  • Opinions are OK, but please provide as much factual evidence as possible for any assertions that you are making

Failure to abide by these simple rules will result in the immediate and permanent suspension of your posting privileges.

Since this is an International Forum, please specify your location in your post.

General Forum
Start a New Topic 
Author
Comment
View Entire Thread
Re: hormome treatment and breast growth

Jon,
Although this is a known possible side effect I wouldn't worry about it. In our large support group it is seldom mentioned as a problem and we talk about everything. I suspect keeping your weight within a healthy range and exercise might help. I had ADT; the hot flashes and weight gain are the more common issues, which I did experience. I've found that my fear of the cancer treatments so far has been much worse than the actual treatments. I would wait and see if you do get breast growth and then have the doctors deal with it.

Re: hormome treatment and breast growth

If breast are the worst side efect from treatment and after your treatment you lead a comfortable life with the cancer at rest or curred you have litle to worry about Bob

RETURN TO HOME PAGE LINKS